Article citationsMore>>

C. H. Wu and L. Z. Lu, “Inverse Eigenvalue Problem for a Kind of Special Matrix,” Journal of Xiamen University (Natural Science), No. 1, 2009, pp. 22-26.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top